# SDR HNAA2016091900288

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,867 hours, 36,167 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT CRUISE, FLAP LOW SPEED EICAS MESSAGE FOLLOWED BY SPS ADVANCE EICAS MESSAGE.  CREW PERFORMED QRH PROCEDURE AND ON APPROACH, WHILE FLAPS MOVING FROM 9 TO 22 DEGREES.  FLAP FAIL MESSAGE APPEARED.  PERFORMED ASSOCIATED QRH.  FLAPS FAILED AT APPROXIMATELY 18 DEGREES.  EMERGENCY WAS DECLARED DUE TO FLAP FAIL MESSAGE.  FLAPS STUCK AT 18 DEGREES.  CREW PULLED CIRCUIT BREAKER EGPWS, GPWS IAW QRH, FLAPS FAIL J8.  DEACTIVATED NR 1 FLAP CHANNEL IAW 27-53-00-040-801-A FOR TROUBLESHOOTING PURPOSES.  MAINTENANCE FOUND FLAP DRIVE SENSOR FAIL FECU BITE CODES AND FOUND 1001 AND 0110 FLAP DRIVE SENSOR FAILED AND FLAP FEEDBACK SENSOR MESSAGE, WHICH WAS NOT STORED ON CMC.
